# SDR AALA20050707

- Difficulty date: October 20, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - BATTERY PACK AT STATION 589 FOR EMERGENCY LIGHTS AT RIGHT SIDE EMERGENCY DOORS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT RIGHT SIDE EMERGENCY DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
